# SDR SWAA2024121057010

- Difficulty date: November 6, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 38,908 hours, 18,280 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP AT PAX CABIN BS727C S-7L. MARKED<[01] REMOVED AND REPLACED STR CLIP AT PAX CABIN BS727C S-7L IAW SRM 51-40-02-0G-0; AND BOEING DWG ID:0019 REV :-.;[02] REMOVED AND REPLACED STR CLIP AT PAX CABIN BS727C S-7L IAW SRM 51-40-02-0G-0; AND BOEING DWG 146A1103 ID:0019 REV :-.;[03] VERIFIED CORRECTIVE ACTION;[04] VERIFIED CORRECTIVE ACTION
